# SDR F3LA202007200031

- Difficulty date: July 14, 2020
- Submitted: July 20, 2020
- Operation: Air carrier
- Aircraft: N712FR
- Make and model: Airbus A321-211
- Aircraft serial: 07204
- Aircraft time: 14,418 hours, 5,936 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AE2463922EO127
- Condition: Leaking
- Location: Hyd System
- Part time: 14,418 hours, 5,936 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: ITEM#2 FOUND HYDRO LINE @ SLAT DRAIN LINE WEEP HOLE LEAKING. CORRECTIVE ACTION: REMOVED AND REPLACED HYDRO LINE @ SLAT DRAIN MOTOR IAW AMM 20-21-11-02 LEAK CHECK LINE PER SLAT OPS CK 27-84-00-710-001-A. NO LEAK NOTED AT THIS TIME.
